Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on the topological degree
of the subdifferential
of a lower semi-continuous convex function


Authors: Sergiu Aizicovici and Yuqing Chen
Journal: Proc. Amer. Math. Soc. 126 (1998), 2905-2908
MSC (1991): Primary 47H10, 47H15; Secondary 55M25
MathSciNet review: 1468179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the present paper is to prove that the topological degree of the subdifferential of a coercive lower semi-continuous function on a sufficiently large ball in a reflexive Banach space is equal to one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 47H15, 55M25

Retrieve articles in all journals with MSC (1991): 47H10, 47H15, 55M25


Additional Information

Sergiu Aizicovici
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701-2979
Email: aizicovi@bing.math.ohiou.edu

Yuqing Chen
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701-2979
Email: yuqchen@bing.math.ohiou.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04529-8
PII: S 0002-9939(98)04529-8
Keywords: Monotone operator, class $(S_+)$, topological degree
Received by editor(s): February 25, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society